Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a characterization of measures of dispersion


Author: A. S. Fainleib
Journal: Proc. Amer. Math. Soc. 131 (2003), 1601-1606
MSC (2000): Primary 60E15
Published electronically: September 19, 2002
MathSciNet review: 1950291
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Measures of dispersion are characterized by the set of all bounded random variables whose dispersion is minimized when taken around the origin.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60E15

Retrieve articles in all journals with MSC (2000): 60E15


Additional Information

A. S. Fainleib
Affiliation: 9-4990 Ed. Montpetit, Montreal, Quebec, Canada H3W 1P9
Email: a_fainleib@hotmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06655-8
PII: S 0002-9939(02)06655-8
Received by editor(s): July 5, 2001
Received by editor(s) in revised form: December 12, 2001
Published electronically: September 19, 2002
Communicated by: Claudia M. Neuhauser
Article copyright: © Copyright 2002 American Mathematical Society